# SDR REXA2021122001158

- Difficulty date: November 12, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 31,659 hours, 21,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670341707
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FS 280 BULKHEAD WEB IS CORRODED BETWEEN LBL 11 OT LBL 21 FROM WL 72.5 TO WL 78.5.	"CORRECTIVE ACTION:
REPAIRED WEB IAW CRJ 900 SRM 53-11-10-201-003-A01."
